# SDR JRUR20101216715HP

- Difficulty date: May 5, 2010
- Submitted: December 16, 2010
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N715HP
- Make and model: Cessna 182S
- Aircraft serial: 18280921
- Aircraft time: 3,996 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 075360024
- Condition: Cracked
- Location: Firewall
- Part time: 3,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(JRUR) A 1.25 INCH LONG CRACK WAS DISCOVERED IN THE FIREWALL FWD DOUBLER (PN 0753600-24). THE CRACK WAS LOCATED ON THE LOWER LT QUADRANT OF THE FWD FIREWALL DOUBLER.  THE CRACKED LOCATION CAN BE FOUND BY LOCATING THE "BRACKET-PARKING BRAKE CONTROL" AFT OF THE FIREWALL  ( REV 19, CHAPTER 32-32-02, FIGURE 01, ITEM NR38, PN 0713070-20) . TRANSLATE THIS LOCATION TO THE FWD SIDE OF THE FIREWALL. THE CRACK WAS CENTERED AROUND THE TOP RIVET ATTACHING THE (BRACKET-PARKING BRAKE CONTROL) TO THE FIREWALL AND FIREWALL DOUBLER.  WHEN THE PARKING BRAKE HANDLE IS PULLED, THIS AREA OF THE FIREWALL & FIREWALL DOUBLER FLEX A LITTLE.  IT IS VERY PROBABLE THAT THIS FLEXING ACTION HAS CAUSED THIS CRACK IN THE FIREWALL DOUBLER.  2 SMALL DENTS CAN BE SEEN IN THE FIREWALL FROM THE "BRACKET-PARKING BRAKE CONTROL".
